Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jul 3, 2015, 1:49 AM CDT for Cumberland County, Putnam County, White County, Tennessee. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 1:49 AM CDT (06:49 UTC)
- Expired
- Jul 3, 2015, 7:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, TN, Putnam County, TN, White County, TN
The radar
The Nashville radar (KOHX), 137 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 958 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
220
WGUS54 KOHX 030649
FFWOHX
TNC035-141-185-031245-
/O.NEW.KOHX.FF.W.0010.150703T0649Z-150703T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
149 AM CDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
EASTERN WHITE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 745 AM CDT
* AT 147 AM CDT...CUMBERLAND COUNTY EMERGENCY MANAGEMENT REPORTED
SEVERAL IMPASSABLE ROADWAYS FROM FLOOD WATERS FROM EARLIER
THUNDERSTORMS. ADDITIONAL THUNDERSTORMS MOVING INTO THE AREA COULD
PRODUCE ANOTHER ONE INCH OR RAIN OR MORE OVER THE NEXT COUPLE OF
HOURS. THEREFORE...FLASH FLOODING IS EXPECTED TO CONTINUE TO BE A
THREAT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROSSVILLE...FAIRFIELD GLADE...MONTEREY...CRAB ORCHARD...PLEASANT
HILL...LAKE TANSI...SLATE SPRINGS...VIRGIN FALLS STATE NATURAL
AREA...CUMBERLAND MOUNTAIN STATE PARK AND INDIAN ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. NEVER
DRIVE INTO FLOODED ROADWAYS. TURN AROUND...DON'T DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3576 8492 3577 8493 3575 8502 3577 8504
3576 8508 3579 8527 3581 8528 3582 8527
3580 8534 3582 8544 3609 8545 3616 8522
3614 8508 3617 8503 3606 8480 3586 8474
$$
AL1 follow-up statement
654
WGUS74 KOHX 031235
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
735 AM CDT FRI JUL 3 2015
TNC035-141-185-031242-
/O.CAN.KOHX.FF.W.0010.000000T0000Z-150703T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND TN-PUTNAM TN-WHITE TN-
735 AM CDT FRI JUL 3 2015
...THE FLASH FLOOD WARNING FOR CUMBERLAND...SOUTHEASTERN PUTNAM AND
EASTERN WHITE COUNTIES IS CANCELLED...
HEAVY RAINS HAVE ENDED AND FLOOD WATERS HAVE RECEDED. HOWEVER...
PLEASE CONTINUE TO HEED ANY ROAD CLOSURES AS SEVERAL ROADS ARE
DAMAGED OR IMPASSABLE ACROSS CUMBERLAND COUNTY. DUE TO THIS...THE
FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD ADVISORY
UNTIL 1030 AM CDT.
LAT...LON 3576 8492 3577 8493 3575 8502 3577 8504
3576 8508 3579 8527 3581 8528 3582 8527
3580 8534 3582 8544 3609 8545 3616 8522
3614 8508 3617 8503 3606 8480 3586 8474
$$
JACKSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 12:01 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 3, 12:01 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1201 AM CDT FRI JUL 3 2015 .AVIATION UPDATE...FOR 06Z AVIATION FORECASTS. SCATTERED TSTMS ARE EXPECTED TO CONTINUE OVERNIGHT. EXPECT MAINLY MVFR CONDITIONS AT AREA TERMINALS THROUGH THE FORECAST PERIOD, AS AIR MASS REMAINS UNSTABLE AND CONDUCIVE TO INTERMITTENT PERIODS OF TSTMS AND CIGS BTWN 15K AND 30K FT. EACH TERMINAL SHOULD BE ABLE TO SQUEEZE OUT AT LEAST BRIEF PERIODS OF VFR CONDITIONS WHEN TSTMS ARE LEAST NUMEROUS, BUT IT'S HARD TO PREDICT THOSE PERIODS WITH ANY DEGREE OF CONFIDENCE. THIS WILL BE ANOTHER DAY WHEN PILOTS WILL NEED TO KEEP AN ESPECIALLY CLOSE EYE ON RADAR TRENDS WHEN MAKING FLIGHT PLANS, AND STAY ABREAST OF ANY AND ALL TAF AMENDMENTS. .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 83 70 80 67 / 90 70 60 50 CLARKSVILLE 83 68 79 66 / 50 40 60 40 CROSSVILLE 77 66 76 66 / 100 80 70 60 COLUMBIA 84 71 80 68 / 90 80 60 60 LAWRENCEBURG 81 72 79 68 / 90 80 60 60 WAVERLY 83 69 79 68 / 50 40 70 50 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR TNZ007>011- 027>034-062>066-075-077>080. && 19
Hazardous weather outlook, Jul 2, 11:35 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1135 PM CDT THU JUL 2 2015 TNZ007>011-027>034-062>066-075-077>080-031030- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB- WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 1135 PM CDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF EASTERN AND CENTRAL MIDDLE TENNESSEE. SCATTERED THUNDERSTORMS WITH HEAVY RAINS WILL PRODUCE THE POSSIBILITY FOR FLASH FLOODING. A FEW THUNDERSTORMS MAY ALSO PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FLASH FLOOD WATCH CONTINUES THROUGH SATURDAY EVENING FOR MUCH OF EASTERN AND CENTRAL MIDDLE TENNESSEE. SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINS WILL PRODUCE THE POSSIBILITY FOR FLASH FLOODING ON FRIDAY AND SATURDAY. A FEW THUNDERSTORMS MAY ALSO PRODUCE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. TNZ005-006-023>026-056>061-093>095-031030- STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-WAYNE-LAWRENCE-GILES- 1135 PM CDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WITH HEAVY RAINS WILL PRODUCE THE POSSIBILITY FOR PONDING AND LOCALIZED FLOODING. A FEW THUNDERSTORMS MAY ALSO PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINS WILL PRODUCE THE POSSIBILITY FOR PONDING AND LOCALIZED FLOODING FRIDAY AND SATURDAY. A FEW THUNDERSTORMS MAY ALSO PRODUCE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. 19
In the hours before
Local storm report, Jul 2, 10:48 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1048 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HEAVY RAIN 2 NE BAXTER 36.17N 85.61W
07/02/2015 U0.00 INCH PUTNAM TN EMERGENCY MNGR
HOUSE DAMAGE ON FALCON PT IN PROSPERITY POINT
SUBDIVISION DUE TO FRONT PORCH COLLAPSING INTO A
SINKHOLE.
&&
EVENT NUMBER OHX1500627
10Special weather statement, Jul 2, 10:58 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1058 PM CDT THU JUL 2 2015 TNZ005-006-023>026-056>061-093>095-031100- STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...ERIN...WAVERLY... DICKSON...ASHLAND CITY...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...WAYNESBORO... LAWRENCEBURG...PULASKI 1058 PM CDT THU JUL 2 2015 ...HEAVY RAINFALL EXPECTED WESTERN MIDDLE TENNESSEE THROUGH SATURDAY... A SERIES OF WEATHER DISTURBANCES ARE FORECAST TO MOVE ACROSS THE REGION WITH THE POTENTIAL FOR AN ADDITIONAL 2 TO 3 INCHES OF RAINFALL THROUGH SATURDAY. WITH HIGH ATMOSPHERIC MOISTURE CONTENT...THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD QUICKLY FILL CREEKS AND STREAMS ALONG WITH POOLING OF WATER IN LOW LYING AREAS. MOTORISTS ARE URGED TO DRIVE WITH CAUTION WHERE WATER COVERS THE ROAD. SINCE GROUNDS OVER MUCH OF WESTERN MIDDLE TENNESSEE ARE ALREADY VERY MOIST...YOU CAN EXPECT THE POTENTIAL FOR LOCALIZED FLOODING AND PONDING OF WATER TO INCREASE WITH THE PASSAGE OF EACH THUNDERSTORM. 19
Local storm report, Jul 2, 10:59 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1059 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD SPARTA 35.93N 85.47W
07/02/2015 WHITE TN TRAINED SPOTTER
MULTIPLE ROADS ARE IMPASSABLE DUE TO HIGH WATER NORTH
AND EAST OF SPARTA.
&&
EVENT NUMBER OHX1500628
10Local storm report, Jul 2, 11:11 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1111 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TORNADO 2 W GREEN HILL 36.23N 86.61W
07/02/2015 DAVIDSON TN NWS EMPLOYEE
TREES DOWN AND MINOR ROOF DAMAGE IN BRANDYWINE FARMS
AND BRANDYWINE POINTE SUBDIVISIONS. DAMAGE APPEARS TO BE
TORNADIC. EVENT TIME ESTIMATED USING RADAR.
&&
EVENT NUMBER OHX1500629
10Local storm report, Jul 2, 11:17 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1117 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 9 N SPARTA 36.06N 85.47W
07/02/2015 WHITE TN 911 CALL CENTER
WATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A
VEHICLE IN HIGH WATER AT CHERRY CREEK RD AND DYER COVE
RD.
&&
EVENT NUMBER OHX1500630
10Local storm report, Jul 2, 11:27 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1127 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND DMG ASHLAND CITY 36.28N 87.06W
07/02/2015 CHEATHAM TN BROADCAST MEDIA
WKRN-TV REPORTED SEVERAL TREES BLOWN DOWN ACROSS
ASHLAND CITY. A TREE FELL ON TOP OF A CAR AT 119 W
MCQUARRY ST. OTHER TREES WERE BLOWN DOWN ON FAIRGROUNDS
ROAD AND BELL STREET.
0600 AM TSTM WND DMG 1 WSW BERRY HILL 36.11N 86.79W
07/02/2015 DAVIDSON TN BROADCAST MEDIA
WSMV-TV REPORTED A TREE BLOWN DOWN ON WOODMONT BLVD AT
GRANNY WHITE PIKE
0519 PM TORNADO 2 W GREEN HILL 36.23N 86.61W
07/02/2015 DAVIDSON TN NWS EMPLOYEE
TREES DOWN AND MINOR ROOF DAMAGE IN BRANDYWINE FARMS
AND BRANDYWINE POINTE SUBDIVISIONS. DAMAGE APPEARS TO BE
TORNADIC. EVENT TIME ESTIMATED USING RADAR.
0530 PM TSTM WND DMG OLD HICKORY 36.26N 86.65W
07/02/2015 DAVIDSON TN EMERGENCY MNGR
SHINGLES BLOWN FROM A HOUSE AND TWO TREES BLOWN DOWN AT
4600 BLOCK OF BROWNLEAF DRIVE.
0725 PM TSTM WND DMG 3 SSW LEBANON 36.17N 86.34W
07/02/2015 WILSON TN EMERGENCY MNGR
TREES DOWN. POSSIBLE TORNADO DAMAGE.
0728 PM TSTM WND DMG 4 S LEBANON 36.15N 86.32W
07/02/2015 WILSON TN NWS EMPLOYEE
PLANKS FROM FENCE AT SPEEDWAY GAS STATION... ON HIGHWAY
231 JUST SOUTH OF I-40... BLOWN INTO PARKING LOT AND
ONTO HARTMANN DRIVE. TREE LIMBS ALSO BLOWN DOWN ALONG
HARTMANN DRIVE.
0735 PM TSTM WND DMG 1 E LEBANON 36.21N 86.30W
07/02/2015 WILSON TN EMERGENCY MNGR
TREES DOWN AND TIN ROLLED UP ON ROOF OF PORTABLE
MEDICAL UNIT AT FAIRGROUNDS. POSSIBLE TORNADO DAMAGE.
0736 PM TSTM WND DMG 2 E LEBANON 36.21N 86.30W
07/02/2015 WILSON TN EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR BLUEBIRD ROAD AND OLD
BLUEBIRD ROAD. TREE ON CAR. POSSIBLE TORNADO DAMAGE.
0737 PM TSTM WND DMG 2 ESE LEBANON 36.20N 86.29W
07/02/2015 WILSON TN TRAINED SPOTTER
POWER LINES DOWN ON PEYTON ROAD JUST EAST OF LEBANON.
SMALL SHED BLOWN INTO ROADWAY. POSSIBLE TORNADO DAMAGE.
0830 PM FLASH FLOOD CELINA 36.55N 85.50W
07/02/2015 CLAY TN EMERGENCY MNGR
SEVERAL ROADS AROUND CELINA FLOODED AND CLOSED. FLASH
FLOODING BEING REPORTED IN ARCOTT AREA AS WELL.
0830 PM FLASH FLOOD 3 W CELINA 36.55N 85.56W
07/02/2015 CLAY TN 911 CALL CENTER
TRAILER SWEPT OFF FOUNDATION AND MOVED DOWNSTREAM IN
THE CREEK. THE TRAILER WAS EMPTY AT THE TIME OF THE
EVENT.
0900 PM FLASH FLOOD COOKEVILLE 36.16N 85.51W
07/02/2015 PUTNAM TN EMERGENCY MNGR
WATER OVER THE ROAD ON NEAL STREET. JEFFERSON AVE AND
VETERANS DR HAS BEEN CLOSED DUE TO HIGH WATER.
0910 PM FLASH FLOOD 7 N GAINESBORO 36.46N 85.65W
07/02/2015 JACKSON TN 911 CALL CENTER
FLOODING IN THE PINE LICK AND KEELING BRANCH HWY AREA.
WATER RESCUE ON GOING IN THE BRIMSTONE AREA.
0942 PM FLASH FLOOD 4 WSW COOKEVILLE 36.13N 85.57W
07/02/2015 PUTNAM TN EMERGENCY MNGR
WATER RISING INTO HOME AT MEADOW WOOD DR AND BURGESS
FALLS RD.
1015 PM HEAVY RAIN 2 NE BAXTER 36.17N 85.61W
07/02/2015 U0.00 INCH PUTNAM TN EMERGENCY MNGR
HOUSE DAMAGE ON FALCON PT IN PROSPERITY POINT
SUBDIVISION DUE TO FRONT PORCH COLLAPSING INTO A
SINKHOLE.
1045 PM FLASH FLOOD SPARTA 35.93N 85.47W
07/02/2015 WHITE TN TRAINED SPOTTER
MULTIPLE ROADS ARE IMPASSABLE DUE TO HIGH WATER NORTH
AND EAST OF SPARTA.
1100 PM FLASH FLOOD 9 N SPARTA 36.06N 85.47W
07/02/2015 WHITE TN 911 CALL CENTER
WATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A
VEHICLE IN HIGH WATER AT CHERRY CREEK RD AND DYER COVE
RD.
&&
EVENT NUMBER OHX1500614 OHX1500615 OHX1500629 OHX1500616 OHX1500617
OHX1500619 OHX1500622 OHX1500621 OHX1500618 OHX1500620 OHX1500626
OHX1500623 OHX1500624 OHX1500625 OHX1500627 OHX1500628 OHX1500630
10The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:10 PM CDT | Special Weather Statement | OHX | Wilson | 35 min |
| Jul 2, 7:18 PM CDT | Tornado Warning | OHX | Wilson | 27 min |
| Jul 2, 7:28 PM CDT | Flash Flood Warning | OHX | Clay, Jackson, Overton | 2 hr |
| Jul 2, 7:45 PM CDT | Tornado Warning | OHX | Wilson | 30 min |
| Jul 2, 7:56 PM CDT | Special Weather Statement | OHX | Smith | 34 min |
| Jul 2, 8:08 PM CDT | Tornado Warning | OHX | Smith, Wilson | 22 min |
| Jul 2, 8:19 PM CDT | Special Weather Statement | OHX | Putnam | 41 min |
| Jul 2, 8:36 PM CDT | Special Weather Statement | OHX | Overton | 24 min |
| Jul 2, 9:06 PM CDT | Flash Flood Warning | OHX | Jackson, Overton, Putnam, Smith | 3 hr |
| Jul 2, 9:30 PM CDT | Areal Flood Warning | OHX | Clay, Jackson, Overton | 3 hr |
| Jul 2, 9:40 PM CDT | Flash Flood Warning | OHX | Cumberland, Putnam, White | 4 hr |
| Jul 2, 9:50 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Perry | 3 hr |
| Jul 2, 9:54 PM CDT | Flash Flood Watch | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, Davidson and 17 more | 57 hr |
| Jul 3, 12:40 AM CDT | Areal Flood Warning | OHX | Clay, Overton, Putnam | 3 hr |
| Jul 3, 7:07 AM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton | 3 hr |
| Jul 3, 7:28 AM CDT | Areal Flood Advisory | OHX | Cumberland, Putnam, White | 3 hr |
| Jul 3, 10:06 AM CDT | Areal Flood Warning | OHX | Clay, Jackson, Macon, Overton | 6 hr |
| Jul 3, 4:45 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Macon, Overton | 45 min |
| Jul 3, 4:51 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Macon, Overton | 39 min |
Nearby
Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.